Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

life after medical abortion at 3 months pregnant

I was 3 months pregnant when I finally decided to get an abortion . It was not an easy task because I wanted the child at first, but I wanted him/her to come into the world the right way. with a family, not a deadbeat cheating ex,..and a mother who is stable enough to take care of her kids herself!.. anyways, I have been dealing w/ major mood problems, depression , and foul smelling discharge Fishy, (im sure its bv) prior to my menses; during menses the flow is heavy, dark, and has a foul odor.The used tampon often has a yellowish tint to it. What do I do? I ;m sure I will get your typical antibiotics; difulcan for the yeast if there is any present.and Metronidazole for the bv. What I want to know is if what I am going through is normal as far as my emotions are concerned.. up and down up and down. Its getting old. I m two months post abortion and I ve heard hormones take while to regulate ?
Asked On : Mon, 31 Jan 2011
Answers:  5 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
hi welcome to health care magic.see you need a perfect counseling which help you rid out this problem.so first you concern any psychiatric or any good homoeopath which consider your problem and give solution.don't be so much anxious.you have to drink plenty of fluid and healthy eating habit plus do yoga and regular exercise which give mental stability.if you get mental stability then you can rid of all your problem.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Wed, 17 Aug 2011
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to healthcaremagic. It is common to have such situation after abortion. It is also similar to post partum depression. You should visit a psychitrist for counselling. You took the right decision in my view and should not regret it. You should try to be strong. It would take sometime but you will recover from this psychological disturbance. Wish you good health.
Answered: Sat, 1 Oct 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
Hi,
Yes a psychologically sensitive lady does get mood swings afterMTP. you can take help of a councellar.BEfore that think it for yourself-the decision of abortion was taken by you-yourself. is it? so you should stick to your own decision &be confirmed that it's for good . be positive,take treatment for your problems,adapt healthy & positive habbits.Be creative&sucessful in your ventures .
Wish you all the best.
thanks.
Answered: Fri, 16 Sep 2011
I find this answer helpful
Psychiatrist Dr. Alok Ranjan's  Response
THERE ARE TWO EXTREME OF QUESTION:

1)EMOTIONAL LABILITY AND ATTACHMENT IS VERY COMMAN WHEN ABORTION IS PERFORMED,ALSO GUILT FEELING IS ASSOCIATED TO HIGH DEGREE.BUT YOU MUST ALWAYS THINK THAT IT IS A VERY BRAVE AND WELL JUDGED DECISION TAKEN BY YOU IN FAVOUR OF THE FUTURE OF CHILD AND YOUR SELF.,THE CHILD WHEN BORN WOULD FIND DIFFICULT TO PLACE IN SOCIETY AS WELL AS YOU.YOU WOULD HAVE ALWAYS ASSOCIATED YOUR SELF FOR HIS PROBLEMS.
SO,I HAVE BEEN CONTINIOUSLY FOCOUSING ON BETTER PLANNING IN LIFE,YOU MUST NEVER REAPET THIS MISTAKE AND FORGET ABOUT PAST.

LATE ABORTION AFTER 21 WEEK ,ALWAYS POSES SERIOUS DANGER TO LIFE,ESPECIALLY WHEN PERFORMED AT ILLEGAL PLACES OR BY INAPPROPRIATE MEANS.

IT SHOULD BE HOWEVER UNDERSTOOD BY YOU THAT YOU MUST CONSULT ANY GYNECOLOGIST TO SEE WEATHER ANY INJURY TO THE UTERUS WALL HAS OCCURED.
THE PROBLEM SHOULD BE THOUROUGHLY ASSESSED BY GYNE.

STOP TAKING ANY DRUGS BY YOUR SELF YOU CAN VISIT THE GYNECOLOGICAL CLINIC WITH SOME VERY CLOSE FRIEND OF YOURS.
AND ALWAYS REMEMBER PAST IS PAST,BUT NEVER REPEAT YOUR MISTAKES IN FUTURE.THROW ALL OUR GUILT OR SIN FEELING ,HUMANS ARE MEANT TO DO MISTAKES,BUT NOT REPEAT.
Answered: Fri, 16 Sep 2011
I find this answer helpful
  User's Response
Dear
You are going through stress and that has an additional effects on your mood. One thing I would like to tell you instead of going through this antibiotics you prefer homeopathy and you visit my www.spandanhomeocure.com, and will discuss your problem in detail. Don't worry I will not charge you for guiding you.
Answered: Thu, 15 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor